Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

161 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How can rashes on the legs and hips be treated despite taking Aquasol?

Answered by
Dr.
Dr. Kakkar S.

Dermatologist

Practicing since :2002

Answered : 8460 Questions

default
Posted on Mon, 8 Oct 2018 in Skin Hair and Nails
Question: Hello Doctor, my nephew has got some rashes on legs. It started with one patch and now all over the legs, hips. Photos are attached. He is given Aquasol - Vitamin A capsules. However, not much luck. Could you please suggest something or point in a right direction?
doctor
Answered by Dr. Kakkar S. 48 minutes later
Brief Answer:

Need more information

Detailed Answer:

Hello,

I have noted your concern and I have viewed the images.

He seems to have an eczematous skin condition.
I would like to know if he has been asked to use some cream as well?

Does he have any associated symptoms like itching? Since how long he has been taking Aquasol?

Hope I have answered your query. Let me know if I can assist you further.
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Kakkar S. 1 hour later
Thanks Doctor. we used 'Triben B' cream. Although it helped in the short term, after stopping the usage, rashes reappeared. And yes, there is itching. Thanks in advance. He is using Aquasol for about 2 weeks.
doctor
Answered by Dr. Kakkar S. 9 hours later
Brief Answer:

Regarding eczematous dermatitis

Detailed Answer:

Hello,

He seems to have an eczematous condition - lichenoid dermatitis.
Instead of Triben B I suggest him to use a potent topical steroid e.g either Clobetasol propionate 0.05 % and salicylic acid 3-6 %combination ointment e.g Clop-S ointment or Halobetasol propionate 0.05 % and salicylic acid 3-6 %combination ointment e.g Halovate - S ointment, twice daily.

In addition, I suggest him took use an oral antihistamine e.g Cetirizine tab once every evening for symptomatic relief from itching.

These are prescription medications and I advise you to kindly talk to your local practitioner for a prescription of the same.

Hope I have answered your query.

Take care

Regards,
Dr Kakkar S., Dermatologist
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on